# SDR UIEA2018041600715

- Difficulty date: April 16, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,261 hours, 24,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100022701
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT SEAT 20J.  INSTALLED A NEW LENS IAW AMM 38-51-10,  CHECKED NORMAL.
